Create Account




Forget Password

Authors

Abdulkadir Yektaş
TC. SBÜ. Gazi Yaşargil EAH,...

Who liked this


No Record

Followers


No record

Multiple Drug Intoxication in A Patient with Bipolar Disorder

Multiple Drug Intoxication
Articles > Anesthesiology & Reanimation
Submitted : 31.10.2019
Accepted : 05.06.2020
Published: 21.08.2020

Abstract

Poisoning develops as a result of substance intake which should not be taken into the body. Substances taken in excess amounts, accidental or suicidal substance intake or undesired drug reactions may cause poisoning. In this case report, we present a 26-year-old male patient with bipolar disorder who took the following medicines with suicidal intent: zoprotec plus(30/12.5) (zofenopril kalsiyum + hidroklortiyazid), diltizem 120 mg tb (diltiazem HCl ), benipin 4 mg tb (benidipin hidroklorür), bevitab B12 (250 mg Bı vitamini, 250 mg B6 vitamini ve 1 mg B12 vitamini) tb, tyoflex fort 8 mg (tiyokolsikozid) tb, A-ferin forte tb (parasetamol 650 mg, klorfeniramin maleat 4 mg), nexstep 40 mg tb (esomeprazol), xarelto 20 mg tb (rivaroksaban), prelica 75 mg kapsül (pregabalin). He was discharged from our hospital after successful treatment. We aimed to present our treatment approach to the patient without knowing the doses of the medicines he had taken.
Keywords: intoxication , multiple drug intoxication , cardiogenic shock , sepsis

Özet

Zehirlenme, vücuda alınmaması gereken ya da alınması gerekenden fazla miktarda alınan maddelerin yanlışlıkla veya intihar amacıyla alınması ya da istenmeyen ilaç reaksiyonları sonucu gelişir. Biz, bu olgu sunumunda, zoprotec plus (30/12.5) (zofenopril kalsiyum + hidroklortiyazid), diltizem 120 mg tb (diltiazem HCl ), benipin 4 mg tb (benidipin hidroklorür), bevitab B12 (250 mg Bı vitamini, 250 mg B6 vitamini ve 1 mg B12 vitamini) tb, tyoflex fort 8 mg (tiyokolsikosid) tb, A-ferin forte tb (parasetamol 650 mg, klorfeniramin maleat 4 mg), nexstep 40 mg tb (esomeprazol), xarelto 20 mg tb (rivaroksaban), prelica 75 mg kapsül (pregabalin) adlı ilaçları intihar amacı ile alan 26 yaşındaki bipolar bozukluğu olan erkek hastayı sunacağız. Bu ilaçlar nedeni ile çoklu ilaç intoksikasyonu gelişen hastamız, uyguladığımız tedavi sonucunda şifa ile taburcu edilmiştir. Bu yazımızda, ilaçların her birinden ne kadar aldığını bilmediğimiz hastamıza uyguladığımız tedavi yaklaşımımızı sunmayı amaçladık.
Anahtar kelimeler: zehirlenme , çoklu ilaç intoksikasyonu , kardiyojenik şok , sepsis
See Full Text
See PDF Document

Comments

Login for send comment.